Alert archive / Washington / Gale Warnings in 2020
Gale Warning 40, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 15, 2020, 3:26 AM PDT. It took effect at Jul 15, 2020, 5:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2020, 3:26 AM PDT (10:26 UTC)
- In effect from
- Jul 15, 2020, 5:00 PM PDT
- Expired
- Jul 16, 2020, 3:27 AM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
909 WHUS76 KSEW 151026 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 326 AM PDT Wed Jul 15 2020 PZZ131-132-151830- /O.CAN.KSEW.GL.W.0039.000000T0000Z-200715T1200Z/ /O.NEW.KSEW.SC.Y.0148.200715T1026Z-200716T0000Z/ /O.NEW.KSEW.GL.W.0040.200716T0000Z-200716T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 326 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 5 PM this afternoon to 5 AM PDT Thursday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-151830- /O.CAN.KSEW.SC.Y.0147.000000T0000Z-200715T1200Z/ /O.NEW.KSEW.SC.Y.0148.200716T0200Z-200716T1200Z/ Admiralty Inlet- 326 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 7 PM this evening to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-151830- /O.NEW.KSEW.SC.Y.0148.200715T1900Z-200716T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 326 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From noon today to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-151830- /O.NEW.KSEW.SC.Y.0148.200716T0200Z-200716T1200Z/ Northern Inland Waters Including The San Juan Islands- 326 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 7 PM this evening to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
4 follow-up statements
870 WHUS76 KSEW 151731 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 1031 AM PDT Wed Jul 15 2020 PZZ131-132-160145- /O.CON.KSEW.SC.Y.0148.000000T0000Z-200716T0000Z/ /O.CON.KSEW.GL.W.0040.200716T0000Z-200716T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 1031 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 5 PM this afternoon to 5 AM PDT Thursday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-160145- /O.CON.KSEW.SC.Y.0148.200715T1900Z-200716T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 1031 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From noon today to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-160145- /O.CON.KSEW.SC.Y.0148.200716T0200Z-200716T1200Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 1031 AM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 7 PM this evening to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
941 WHUS76 KSEW 152205 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 305 PM PDT Wed Jul 15 2020 PZZ131-132-160900- /O.CON.KSEW.SC.Y.0148.000000T0000Z-200716T0000Z/ /O.CON.KSEW.GL.W.0040.200716T0000Z-200716T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 305 PM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 5 AM PDT Thursday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-160900- /O.CON.KSEW.SC.Y.0148.200716T0200Z-200716T1200Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 305 PM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 7 PM this evening to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-160900- /O.CON.KSEW.SC.Y.0148.000000T0000Z-200716T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 305 PM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
414 WHUS76 KSEW 160305 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 805 PM PDT Wed Jul 15 2020 PZZ131-132-161115- /O.CON.KSEW.GL.W.0040.000000T0000Z-200716T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 805 PM PDT Wed Jul 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...West winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-161115- /O.CON.KSEW.SC.Y.0148.000000T0000Z-200716T1200Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 805 PM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-161115- /O.CON.KSEW.SC.Y.0148.000000T0000Z-200716T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 805 PM PDT Wed Jul 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
139 WHUS76 KSEW 161027 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 327 AM PDT Thu Jul 16 2020 PZZ131-132-161830- /O.CAN.KSEW.GL.W.0040.000000T0000Z-200716T1200Z/ /O.NEW.KSEW.SC.Y.0149.200716T1027Z-200716T1900Z/ /O.NEW.KSEW.GL.W.0041.200716T1900Z-200717T0700Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 327 AM PDT Thu Jul 16 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from noon today to midnight PDT tonight. For the Small Craft Advisory, until noon PDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-161830- /O.CAN.KSEW.SC.Y.0148.000000T0000Z-200716T1200Z/ /O.NEW.KSEW.SC.Y.0150.200716T2300Z-200717T1200Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 327 AM PDT Thu Jul 16 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 4 PM this afternoon to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-161130- /O.CAN.KSEW.SC.Y.0148.000000T0000Z-200716T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 327 AM PDT Thu Jul 16 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have generally eased. $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 15, 2:48 AM PDT, 38 minutes earlier.
Area forecast discussion, Jul 15, 2:48 AM PDT, 38 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
248 AM PDT Wed Jul 15 2020
.SYNOPSIS...Shallow marine layer clouds along the coast will deepen
on Thursday as a weak front reaches the area. A strong marine push
will occur Thursday afternoon and evening. Friday will be cool and
cloudy with some areas of showers or drizzle. An upper ridge will
build over the weekend and into early next week for a period of
sunny warm weather before another marine push by the middle of next
week.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...Shallow marine layer
stratus along the coast will squirt through the Strait again
tonight. Thursday will see a areas of morning fog or low clouds and
some mid and high clouds will break up over the area as a very weak
front reaches Western Washington. The deeper marine push will occur
Thursday afternoon and night, setting the stage for a few PSCZ
showers and then some drizzle or shower activity through Friday
morning. On Saturday the cool marine air mass will rapidly warm and
dry with the the beginning of a four day warming trend.
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...An upper ridge will build
offshore and then nose in toward Western Washington as a weather
system moves toward the Alaskan Panhandle on Monday--depressing the
ridge offshore. Over Western Washington the air will warm and dry
through Monday--with peak temps on the coast Monday and in the
interior on Tuesday. A marine push will occur Tuesday night or
Wednesday as a weak upper trough reaches the area. The forecast for
next Wednesday looks too warm and sunny, but I will leave it for now.
&&
.AVIATION...VFR conditions will persist into tonight at all TAF
sites. Marine stratus will yield lower CIGs late tonight into
Thursday morning, with widespread MVFR conditions expected and local
IFR conditions possible. Northerly prevailing wind at all sites with
the exception of BLI and HQM where southerly and westerly winds are
expected respectively. Winds generally AOB 10 kts.
KSEA...VFR conditions under mostly clear skies through late this
evening. Marine stratus will push over the terminal late
tonight/early Thursday morning, bringing ceilings down the 1500-2500
feet. CIGs will improve to VFR once again by mid morning. Prevailing
wind out of the north through the period at speeds of 4 to 8 kts
with the strongest winds being observed this afternoon.
Pullin
&&
.MARINE...Offshore high pressure will remain in place for the
next couple of days, with thermal low pressure building up the
Oregon coast. North/northwest winds over the coastal waters with
strongest winds this evening over the coastal waters through the
Strait of Juan de Fuca. The forecast remains on track for a period
of Gale Force winds overnight in the central and Eastern Strait,
with advisory level conditions in the adjacent northern inland
waters. Forecast gradients suggest that winds may remain elevated at
advisory levels through the day Thursday across the Central and
Eastern Strait. Onshore flow will continue through the weekend and
into early next week with additional periods of advisory level
westerlies in the Central and Eastern Strait.
Seas over the coastal waters will build from 3 to 6 ft to 6 to 9
feet by this weekend in conjunction with elevated winds. Seas will
likely remain elevated into next week.
Outside of winds and seas, fog is expected to develop and spread
across much of outer coastal waters and potentially into the Strait
of Juan de Fuca overnight. Areas of dense fog is not out of the
question at this time. This trend will likely continue through the
weekend and into early next week as the overall pattern remains
constant.
Pullin
&&
.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Thursday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Small Craft Advisory until 5 PM PDT this afternoon for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning until 5 AM PDT Thursday for Central U.S. Waters
Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
Juan De Fuca.
Small Craft Advisory from 7 PM this evening to 5 AM PDT Thursday
for Admiralty Inlet-Northern Inland Waters Including The
San Juan Islands.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:43 PM PDT | Gale Warning | SEW | 4 hr | |
| Jul 15, 3:26 AM PDT | Small Craft Advisory | SEW | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.